| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
01/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: product testing could not be performed as the product was not returned for evaluation (the device was discarded by the customer).Therefore, the reported issues could not be verified, and a product quality deficiency could not be determined.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a symfony toric intraocular lens (iol), model zxt225 21.5 diopter was explanted from the patient's right eye (od) due to unexpected post-op refraction and uncorrected visual acuity (ucva), blurry vison.It was noted the patient's symptoms significantly interfered with their activities of daily life.The explanted lens was replaced with a model zxt300 20.5 diopter iol.The product is not available for return as it was discarded by the customer.On (b)(6) 2019 the patient's refraction was: - 1.25, +0.75, x052.Ucva was 20/40-1.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.